# SDR 95ZZZX7066

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1972
- Make and model: Boeing 727-23
- Aircraft serial: 18428
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AIRCRAFT PER AD 94-07-08 (SB 727-57-127), THE HYDROPRESSED WING RIB AT LT WS 686.5 WAS FOUND CRACKED IN 2 PLACES AT THE LOWER FLANGE.  ONE CRACK WAS AT THE AFTMOST FASTENER HOLE, THE OTHER WAS AT THE THIRD FASTENER HOLE FORWARD FROM THE AFT END OF RIB.  SUSPECT CAUSE:  FATIGUE.
